More on Bol loops together with its parastrophs
*Mengue Mengue David JoelCorresponding authormengueus@yahoo.comDepartment of MathematicsFaculty of ScienceUniversity of EbolowaCameroonView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 07 Jan 2025
- Published Online:
- 10 Nov 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2245
- Pages:
- 87–95
Abstract
Keywords
Subject Classifications
References
[1] G. Bol, “Gewebe und Gruppen,” Math. Ann., vol. 114, pp. 414–431 (1937).
[2] R. P. Burn, “Finite Bol loops,” Math. Proc. Cambridge Philos. Soc., vol. 84, pp. 377–385 (1978).
[3] R. P. Burn, “Finite Bol loops II,” Math. Proc. Cambridge Philos. Soc., vol. 89, pp. 445–455 (1981).
[4] O. Chein, H. O. Pflugfelder, and J. D. H. Smith, Quasigroups and Loops: Theory and Applications. Berlin, Germany: Heldermann Verlag (1990).
[5] J. Duplák, “A parastrophic equivalence in quasigroups,” Quasigroups and Related Systems, vol. 7, pp. 7–14 (2000).
[6] L. Fook, “Moufang loops of order p,” Nanta Math., vol. 7, no. 2, pp. 33–34 (1974).
[7] V. V. Guhan and K. K. Sokhatski, “A representation of parastrophs of loops and quasigroups,” J. Discrete Math. Appl., pp. 535–542 (2004).
[8] T. G. Jaiyeola, “Parastrophic invariance of Smarandache quasigroups,” Scientia Magna, vol. 2, no. 1, pp. 1–8 (2006).
[9] K. Kunen, “Quasigroups, loops, and associative law,” J. Algebra, vol. 185, no. 1, pp. 194–204 (1996).
[10] D. J. Mengue Mengue, “Parastrophs of quasigroups,” J. Math. Sci., vol. 21, no. 3, pp. 339–344 (2010).
[11] H. Niederreiter and K. H. Robinson, “Bol loops of order pq,” Math. Proc. Cambridge Philos. Soc., vol. 89, pp. 241–256 (1981).
[12] H. O. Pflugfelder, Quasigroups and Loops: Introduction. Berlin, Germany: Sigma Series in Pure Mathematics, Heldermann Verlag (1990).
[13] D. A. Robinson, “Bol loops,” Trans. Amer. Math. Soc., vol. 123, pp. 341–354 (1966).
[14] A. Sade, “Quasigroupes parastrophiques,” Math. Nachr., vol. 20, pp. 73–106 (2009).
[15] F. N. Sokhatski, “On isotopes of a group,” Ukrainian Math. J., pp. 1585–1590 (1995).




